# SDR SWAA2024051685860

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 38,835 hours, 18,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVO REPORTS AFT ENTRY DOOR SLIDE CAME OUT OF SLIDE CONTAINER.<[01] RESECURED AFT ENTRY SLIDE IAW MT # 725-61-06
